MathSciNet Relay Station
MathSciNet bibliographic data
MR758890 (86c:58090) 58F11 (28D99 58F13)
Alexander, J. C.; Yorke, J. A. Fat baker's transformations. Ergodic Theory Dynam. Systems 4 (1984), no. 1, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement